Depression and Weight Issues Have you been diagnosed with depression, are possibly on depression medication, and find it affects your weight loss efforts? Post here for support!

Reply
 
Thread Tools
Old 09-15-2011, 10:06 AM   #1  
Tellin' it like it is!
Thread Starter
 
mkroyer's Avatar
 
Join Date: Jun 2009
Location: Denver Co
Posts: 1,657

S/C/G: RESTART:153.5/147/135

Height: 5'4"

Default AHHHH! Mirtazapine! (Remeron)

My Psych JUST prescribed this as my current cocktail (zoloft, wellbutrin and clo****pam are nnot working)
I AM TERRIFIED... this drug is notrorious for weight gain, correct?

is there ANYONE OUT THERE who did NOT GAIN on this drug... ANYONE AT ALL???
mkroyer is offline   Reply With Quote
Old 09-17-2011, 04:23 PM   #2  
Senior Member
 
marie81's Avatar
 
Join Date: Nov 2010
Location: London
Posts: 380

S/C/G: 208/141/120

Height: 5ft 4inch

Default

I didnt gain any weight on mirtazapine, just stick with your weightloss plan and you should be fine
Iv come of a lot of my meds lately and have gained weight but that could be through other reasons.... like me pigging out

Good luck honey xx
marie81 is offline   Reply With Quote
Old 09-19-2011, 09:27 AM   #3  
Tellin' it like it is!
Thread Starter
 
mkroyer's Avatar
 
Join Date: Jun 2009
Location: Denver Co
Posts: 1,657

S/C/G: RESTART:153.5/147/135

Height: 5'4"

Default

marie, thank you so much!! it ives me hope at least!! i can tell you i have NOT experienced any "voracioous hunger" yet, since i started maybe 5 days ago....
mkroyer is offline   Reply With Quote
Old 09-30-2011, 02:34 PM   #4  
Junior Member
 
Sherri77's Avatar
 
Join Date: Sep 2011
Location: Mesa AZ
Posts: 15

S/C/G: 268/211/150

Height: 5"3'

Default

I gained weight on it, but it was not ACTUAL weight, it was water weight. I was so swollen on it that you could not tell I had ankles! It was terrible. I could not wear shoes at all. My fingers were also severely swollen. I could not wear my wedding ring for awhile. The Dr told me that it was rare for that side effect to occur though, so hopefully that will not happen to you. Just wanted to let you know that swelling is considered a dangerous side effect of the drug and if you notice ANY swelling after taking it, please call your Dr because you will need to be taken off of it.
Sherri77 is offline   Reply With Quote
Reply


Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off



All times are GMT -4. The time now is 02:17 AM.


We are a participant in the Amazon Services LLC Associates Program, an affiliate advertising program designed to provide a means for us to earn fees by linking to Amazon.com and affiliated sites.
Copyright © 2024 MH Sub I, LLC dba Internet Brands. All rights reserved. Use of this site indicates your consent to the Terms of Use.